Alert archive / Maine / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 39, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 24, 2013, 8:25 PM EDT for Somerset County, Maine. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 8:25 PM EDT (00:25 UTC)
- Expired
- Jun 24, 2013, 9:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Somerset County, ME
The radar
The Caribou radar (KCBW), 164 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1104 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS51 KGYX 250025
SVRGYX
MEC025-250100-
/O.NEW.KGYX.SV.W.0039.130625T0025Z-130625T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
825 PM EDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...
* UNTIL 900 PM EDT...
* AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18
MILES WEST OF ROCKWOOD...OR 8 MILES NORTHEAST OF JACKMAN...AND
MOVING SOUTHEAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCKWOOD.
LAT...LON 4567 6972 4565 6969 4558 6970 4554 6977
4540 6972 4537 6972 4535 6974 4564 7022
4578 7009
TIME...MOT...LOC 0025Z 299DEG 32KT 4568 7009
$$
SJC1 follow-up statement
416
WWUS51 KGYX 250036
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
836 PM EDT MON JUN 24 2013
MEC025-250100-
/O.CON.KGYX.SV.W.0039.000000T0000Z-130625T0100Z/
SOMERSET ME-
836 PM EDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR CENTRAL SOMERSET COUNTY...
AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LONG POND...OR 12 MILES EAST OF JACKMAN...MOVING TO THE
SOUTHEAST AT 35 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRASSUA
AND MOOSEHEAD.
LAT...LON 4562 7014 4572 6999 4567 6972 4565 6969
4558 6970 4554 6977 4540 6972 4537 6972
4535 6974
TIME...MOT...LOC 0036Z 299DEG 32KT 4563 6997
$$
SJCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:36 PM EDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 24, 3:36 PM EDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 336 PM EDT MON JUN 24 2013 .SYNOPSIS... HOT AND HUMID AIR CONTINUES TO BE PUSHED NORTH INTO NEW ENGLAND AS SOUTHWEST FLOW PERSISTS OVER THE AREA. THE THREAT FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL ALSO CONTINUE. BY THURSDAY AND FRIDAY THERE IS A CHANCE FOR A MORE CONSISTENT RAIN AS WEAK LOW PRESSURE DEVELOPS TO OUR WEST AND LIFTS NORTHEAST INTO QUEBEC. THIS WILL ALSO SHIFT THE WINDS MORE ONSHORE...WITH COOLER TEMPERATURES AT THE END OF THE END OF THE WEEK...ALTHOUGH HUMIDITIES WILL NOT DROP OFF THAT MUCH. WE WILL SWITCH BACK TO A SOUTHERLY FLOW FOR THE WEEKEND...WITH WARMER AND CONTINUED HUMID CONDITIONS. && .NEAR TERM /TONIGHT/... THUNDERSTORMS WHICH DEVELOPED OVER THE ADIRONDACKS OF UPSTATE NEW YORK HAVE MOVED EAST INTO VERMONT AND WILL MOVE THROUGH NEW HAMPSHIRE OVER THE NEXT FEW HOURS. THE HOT AND HUMID AIR MASS IN PLACE OVER THE REGION HAS LED TO PLENTY OF INSTABILITY WITH CAPE VALUES OVER 1000 AREAWIDE AND OVER 2000 FOR THE SOUTHERN HALF OF NEW HAMPSHIRE AND SOUTHWEST MAINE. ATMOSPHERE OVER THE COASTAL PLAIN HAS BEEN CAPPED TODAY AND SURFACE HEATING HAS NOT BEEN ENOUGH TO DO MORE THAN DEVELOP A FEW FLAT CUMULUS CLOUDS. HOWEVER... WITH THE ACTIVITY TO THE WEST MOVING INTO NEW HAMPSHIRE IT HAS THE POTENTIAL TO MAINTAIN ITSELF AS IT TAKES ADVANTAGE OF THE HUMID UNSTABLE AIR MASS. WIND FLOW IS FAIRLY WEAK TODAY SO STORM ORGANIZATION WILL BE DIFFICULT TO ACHIEVE. STORMS WILL BE MORE OF THE PULSE VARIETY WITH DOWNBURSTS AND BRIEF LARGE HAIL THE PRIMARY THREATS. IF STORMS CAN ORGANIZE INTO A LINE THEN A WIND THREAT COULD BECOME MORE SIGNIFICANT. RIGHT NOW WE ARE NOT EXPECTING WIDESPREAD SEVERE WEATHER... THOUGH A WARNING OR TWO MIGHT BE NEEDED. WITH HIGH DEW POINTS OUT THERE... DO NOT EXPECT TEMPERATURES TO BE QUICK TO FALL TONIGHT UNLESS WIDESPREAD PRECIPITATION DEVELOPS. LOW TEMPERATURES LAST NIGHT WERE QUITE BALMY ESPECIALLY OVER SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. THESE AREAS MAY BE LUCKY TO FALL BELOW 70 TONIGHT ESPECIALLY CONSIDERING THE LIMITED HOURS OF COOLING THIS TIME OF YEAR. WITH THE HUMIDITY AROUND... FOG WILL BE POSSIBLE BY MORNING. FOG WILL BE MOST LIKELY IN SHELTERED VALLEYS AND IN AREAS WHICH SEE EVENING RAINFALL. && .SHORT TERM /TUESDAY AND TUESDAY NIGHT/... HOT AND HUMID AIR REMAINS IN PLACE ON TUESDAY. EXPECT HIGHS TO ONCE AGAIN REACH 90+ ACROSS SOUTHERN AREAS WITH HIGH HUMIDITY. THIS WILL MAKE THE ATMOSPHERE VERY UNSTABLE ONCE AGAIN. BY AFTERNOON... A SHORTWAVE TROUGH MAY BE MAKING ITS WAY OUT OF THE GREAT LAKES AND ACROSS NEW ENGLAND. THIS WOULD PROVIDE A BETTER FOCUS FOR THUNDERSTORM DEVELOPMENT AND ALSO A BETTER WIND FLOW REGIME SUPPORTIVE OF MORE ORGANIZED THUNDERSTORMS. THERE IS SOME DISCREPANCY IN THE MODELS ON TIMING OF THE SHORTWAVE AND THIS CAUSES UNCERTAINTY IN THE SEVERE POTENTIAL TOMORROW. IF SEVERE WEATHER DOES PAN OUT... THEN LARGE HAIL AND DAMAGING WINDS WILL BE THE LIKELY THREATS. UNIDIRECTIONAL SHEAR PROFILES INDICATE THAT THE TORNADO THREAT WILL NOT BE SIGNIFICANT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MODELS CONTINUE TO DEVELOP A 500MB TROUGH NEAR THE GREAT LAKES MID TO LATE WEEK...PUSHING THE RIDGE A BIT FURTHER TO OUR EAST. THE MODELS ALSO IN FAIR AGREEMENT THAT THIS WILL SET UP BLOCKING...AND HOLD BOTH THE TROUGH OVER THE GREAT LAKES AND THE RIDGE OVER THE WESTERN ATLANTIC...WHICH KEEP NORTHERN NEW ENGLAND IN SW FLOW ALOFT THRU THE BULK OF THE EXTENDED FORECAST. THIS WILL MEAN HIGHER HUMIDITY AND GENERALLY WARMER TEMPERATURES THRU THE PERIOD...AS WELL AS A CONTINUED CHANCE FOR AFTERNOON/EVENING SHOWERS/THUNDERSTORMS RIGHT THROUGH THE WEEKEND. THE EXCEPTION TO THIS WILL BE IN THE THURSDAY-FRIDAY TIME FRAME AS THE 500 MB TROUGH DEEPENS AND SURFACE LOW DEVELOPS OVER UPSTATE NY. COULD SEE SOME SYNOPTIC FEATURES DEVELOP WITH WAA PRODUCING A STEADIER OR MORE FREQUENT RAIN...ESPECIALLY THURSDAY NIGHT OR FRIDAY MORNING. ALSO DEVELOPING LOW TO OUR WEST WILL ALLOW WINDS TO SHIFT MORE NORTH TO EAST...ALLOWING SOME COOLER AIR INTO NORTHERN ZONES...AND ONSHORE FLOW ALONG THE COAST. COULD SEE A COOLER PERIOD WITH MORE CLOUDS AND RAIN. BY SATURDAY...THE SURFACE LOW TO OUR WEST LIFTS NORTH AS THE 500 MB CLOSED LOW RETROGRADES WEST. THIS WILL SHIFT OUR FLOW BACK TO SOUTH-SOUTHWEST...AND ALLOW FOR WARMER AIR TO MOVE BACK IN....WITH GENERALLY SOME SUNSHINE. HOWEVER...THE MOIST AIR MASS WILL KEEP THE THREAT OF AFTERNOON SHOWERS/THUNDERSTORMS IN THE FORECAST. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SHORT TERM...THUNDERSTORMS ARE EXPECTED AT LEBANON AND WHITEFIELD THIS EVENING. IT IS POSSIBLE THAT THEY COULD MOVE FURTHER EAST AS WELL. OTHERWISE... HUMID AIR MASS IN PLACE WILL LEAD TO FOG DEVELOPMENT TONIGHT. MOST FAVORED AREAS WILL BE THE VALLEYS AND ANY AREA THAT SEES EVENING RAINFALL. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA ON TUESDAY AFTERNOON. LONG TERM... WEDNESDAY WILL FEATURE MAINLY VFR CONDITIONS...WITH THE THREAT OF AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS. COULD SEE PERIODS OF FLIGHT RESTRICTIONS THURSDAY AND FRIDAY AS ONSHORE DEVELOPS...WITH POSSIBLE LIFR CONDITIONS AT THE COASTAL TERMINALS. VFR EXPECTED TO RETURN ON SATURDAY...ALTHOUGH CANNOT RULE RULE OUT MORE AFTERNOON/EVENING CONVECTION. && .MARINE... SHORT TERM... SOUTHWEST FLOW CONTINUES THROUGH TUESDAY BUT SHOULD KEEP CONDITIONS BELOW ADVISORY LEVELS. LONG TERM... PERSISTENT SW FLOW DEVELOPS LATE IN THE WEEK AND COULD APPROACH SCA LEVELS OVER THE WEEKEND. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...CEMPA NEAR TERM...KIMBLE SHORT TERM...KIMBLE LONG TERM...CEMPA AVIATION...CEMPA/KIMBLE MARINE...CEMPA/KIMBLE
Hazardous weather outlook, Jun 24, 3:25 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 325 PM EDT MON JUN 24 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-251000- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 325 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EVENING PRODUCE STRONG GUSTY WINDS...TORRENTIAL DOWNPOURS...AND HAIL THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE IN NEW HAMPSHIRE AND SOUTHWEST MAINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE BEST THREAT FOR THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL WILL BE TUESDAY AFTERNOON AND EVENING ACROSS MUCH OF NEW HAMPSHIRE AND WESTERN MAINE. VERY HEAVY RAINFALL IS ALSO POSSIBLE IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-251000- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 325 PM EDT MON JUN 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE OVER THE WATERS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE BEST THREAT FOR THUNDERSTORMS PRODUCING DAMAGING WINDS AND LARGE HAIL WILL BE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 24, 6:47 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
647 PM EDT MON JUN 24 2013
NHZ013-014-242315-
COASTAL ROCKINGHAM-INTERIOR ROCKINGHAM-
647 PM EDT MON JUN 24 2013
...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 715 PM
EDT...
AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER EXETER...MOVING EAST AT 35 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND STRATHAM...
NEWFIELDS...EXETER...HAMPTON FALLS...HAMPTON BEACH STATE PARK...
HAMPTON AND NORTH HAMPTON THROUGH 715 PM EDT.
SMALL HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4296 7100 4306 7093 4299 7074 4298 7074
4294 7078 4289 7080 4289 7081
SJCLocal storm report, Jun 24, 6:53 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
653 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 E SOUTH HOOKSETT 43.03N 71.38W
06/24/2013 E0.88 INCH ROCKINGHAM NH TRAINED SPOTTER
NEAR EXIT 2 ON ROUTE 101
&&
EVENT NUMBER GYX1300156
KIMBLELocal storm report, Jun 24, 6:59 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
659 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL SOUTH HOOKSETT 43.03N 71.42W
06/24/2013 E0.70 INCH MERRIMACK NH PUBLIC
CAR DEALERSHIP HAD STRONG WINDS AND HAIL BUT NO DAMAGE.
&&
EVENT NUMBER GYX1300157
KIMBLELocal storm report, Jun 24, 7:05 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
705 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 ESE SOUTH HOOKSETT 43.03N 71.39W
06/24/2013 E1.00 INCH ROCKINGHAM NH TRAINED SPOTTER
PICTURES CONFIRMED HAIL SIZE OF AT LEAST ONE INCH IN
DIAMETER AFTER HAVING BEEN ON GROUND FOR 10 MINUTES
&&
EVENT NUMBER GYX1300158
KIMBLELocal storm report, Jun 24, 7:50 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
750 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM MARINE TSTM WIND ISLE OF SHOALS 42.97N 70.62W
06/24/2013 M55 MPH ANZ154 NH C-MAN STATION
&&
EVENT NUMBER GYX1300159
SJCLocal storm report, Jun 24, 8:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
802 PM EDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 15 NNW JACKMAN 45.82N 70.38W
06/24/2013 E0.25 INCH SOMERSET ME OTHER FEDERAL
&&
EVENT NUMBER GYX1300160
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:47 PM EDT | Coastal Flood Statement | GYX | Cumberland, York | 2 hr |
| Jun 25, 1:09 PM EDT | Special Weather Statement | GYX | Cumberland | 36 min |
| Jun 25, 2:36 PM EDT | Special Weather Statement | GYX | Franklin | 39 min |
| Jun 25, 4:04 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 41 min |
| Jun 25, 4:11 PM EDT | Special Weather Statement | GYX | Oxford | 34 min |
| Jun 25, 4:29 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Kennebec, Oxford, Sagadahoc | 46 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | GYX | Somerset | 42 min |
| Jun 25, 4:38 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Somerset, Waldo | 52 min |
| Jun 25, 4:46 PM EDT | Special Weather Statement | GYX | Franklin | 44 min |
| Jun 25, 4:52 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 23 min |
| Jun 25, 5:06 PM EDT | Areal Flood Advisory | GYX | Androscoggin, Oxford | 114 min |
| Jun 25, 5:10 PM EDT | Special Weather Statement | GYX | Waldo | 50 min |
| Jun 25, 5:15 PM EDT | Special Weather Statement | GYX | Androscoggin | 45 min |
| Jun 25, 5:19 PM EDT | Special Weather Statement | GYX | Androscoggin | 41 min |
| Jun 25, 5:31 PM EDT | Special Weather Statement | GYX | Somerset | 44 min |
| Jun 25, 5:33 PM EDT | Special Weather Statement | GYX | Kennebec | 42 min |
| Jun 25, 5:36 PM EDT | Areal Flood Advisory | GYX | Waldo | 114 min |
| Jun 25, 5:49 PM EDT | Special Weather Statement | GYX | Androscoggin | 26 min |
| Jun 25, 6:06 PM EDT | Special Weather Statement | GYX | Lincoln | 24 min |
| Jun 25, 6:11 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Lincoln, Sagadahoc | 34 min |
| Jun 25, 6:50 PM EDT | Special Weather Statement | GYX | Kennebec | 25 min |
| Jun 25, 7:29 PM EDT | Special Weather Statement | GYX | Knox | 31 min |
| Jun 25, 7:35 PM EDT | Special Weather Statement | GYX | Cumberland | 10 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.